MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE TAPERED CERTAIN IMPLANT 6 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE TAPERED CERTAIN IMPLANT 6 X 13MM; DENTAL IMPLANT
Model Number XIFNT613
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Infection: a summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the implant was removed due to infection.Site grafted.Patient not returning for implant re-placement.

Brand Name
OSSEOTITE TAPERED CERTAIN IMPLANT 6 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11316347
Report Number0001038806-2021-00239
Device Sequence Number2581358
Product Code DZE
UDI-Device Identifier00844868022077
UDI-Public(01)00844868022077(17)230808(10)2018071508(241)XIFNT613
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130949
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/08/2023
Device Model NumberXIFNT613
Device Catalogue NumberXIFNT613
Device Lot Number2018071508
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR